# SDR IPXA1B64730

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U581339
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED, POS 8L.  FABRICATED NEW FLOOR PANEL IAW EO B747-5320-41448-A.
